# SDR AALA202105189018

- Difficulty date: April 23, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,101 hours, 13,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727f-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MULTIPLE SPOTS OF CORROSION FOUND ON RIGHT TRANSITION PANEL FROM STA 727 TO 767, BUTT LINE 23R. INSTALLED RIGHT TRANSITION PANEL AND SPLICE AT STA 727F +11 TO STA 767 PER AARD 51-00-05-1.
